# SDR 200700299

- Difficulty date: January 10, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N941AA
- Make and model: Doug DC-9
- Aircraft serial: 48155
- Aircraft time: 51,806 hours, 54,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7027181
- Part serial: 343
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SELF-ILLUMINATING EXIT LIGHT ON UPPER ANTI-COLLISION LIGHT ACCESS PANEL 5801A  FAILED TEST IAW MM 11-00 PAGES 203 AND 204. REPLACED SELF-ILLUMINATING EXIT LIGHT ON UPPER ANTI-COLLISION LIGHT ACCESS PANEL, REF SRM 51-30-01 PG. 1
